# SDR UALA2011122107053

- Difficulty date: December 21, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,793 hours, 5,886 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Unknown
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM 2.3 EICAS MESSAGE, RTFL.    REPLACED C FCC DUE TO CMC FAULT. REPLACED L AND R SRM. WILL ACP TEST FLT PER LM2531. ACCOMPLISHED A TEST FLIGHT. WORK ACCOMPLISHED INCLUDED REPLACING BOTH STABILIZER TRIM RUDDER RATIO MODULES. PLEASE TRIM THE ACFT USING BOTH THE CAPTAINS AND FIRST OFFICER'S MANUAL TRIM SWITCHES AND ALTERNATE TRIM SWITCHES. OPERATE ALL AUTO PILOTS TO ENSURE THEY ENGAGE AND STAB TRIM OPERATES. PER GMM 11-30-30 CREATE A CF ITEM FOR THIS FLIGHT. TEST FLIGHT ACCOMPLISHED , NO DEFECTS NOTED BY TEST CREW.
